# SDR ASAA0842865

- Difficulty date: March 23, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 34,053 hours, 18,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434244
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE RT WING INBOARD AFT FLAP LOW SURFACE HAS A SHARP DENT IN LEADING EDGE CAP AT OUTBOARD ACTUATING ROD.  DENT ON LT WING TRAILING EDGE RT WING AFT FLAP LOWER SURFACE WAS REPAIRED IAW B737 400 SRM 57 53 01.
